I'm 33 weeks pregnant and I'm taking 100mg of tramadol per day for ovarian cysts. Was upto 12 tabs (600mg) but tapered when I became pregnant.
The hardest part of this is that I dont know how to fully describe how I feel. But on my birthday (26th june) I had a panic attack out of nowhere, and then started having them more, every few days.
Apart from that I was fine 3 weeks ago. Nothing bad happened to me. But just one day I started feeling really awful - depressed and constantly anxious. It literally started o e day then felt the same or worse every day since. Im not excite for anything in the future anymore, I havent felt the slightest bit of happiness for 3 weeks. I cry a lot and get really angry. I feel so anxious all the time but I dont have actual panic attacks. I almost wish I could just go back to having panic attacks because Id always feel some kind of rush pf calmness and feeling ok immediately afterwards. But this is just constant fear.
My heart is constantly beating really fast. I sometimes find it hard to breathe. I go hot an cold.
And worst of all, I can not sleep. I get 5 hours pf sleep a night if that. And even that osnt interrupted, the slightest thing wakes me up. I am exhausted. I'm absolutely sick to death of it now. When it all first started I used to feel slightly better at night. But now I'm not. I feel really strange. Really really strange and horrible. The pther day I felt like I wasnt really in my body. Sometimes when I am falling asleep I feel like I'm hyperventilating for a few seconds then it stops.
I feel nothing and I cant concentrate and I cant process my thoughts and NOTHING makes it even SLIGHTLY better I can not concentrate on anything at all I just feel spaced out argh!!
And NO ONE will help me!
I went to my GP first, asked for antidepressants, antianxiety meds and sleeping pills but he said no because I'm pregnant, but he'll refer me to the mental health team for an assessment and said they might prescribe me with all of that ^. So i went tO the assessment was diagnosed with anxiety and depression, and the guy who did my assessment said he'd speak to the specialist pharmacy and theyd discuss what medication to put me on, this was on sunday he said it would be this week. So it didnt happen, I spoke to my gp again and he said hes not willing to prescribe me with medication 'because it hasnt been proven that it wont harm the baby'. I feel like im DYING. So he wants to do it through the perinatal mental health team. I went to an appointment with them, they told me they 'dont feel comfortable prescribing me with anything because I'm on tramadol so I have to do that through addaction'. So I went to addaction today they told me theyre just a drug and alcohol clinic and they cant prescribe me with antidepressants because that's something for the perinatal team to sort out.
So the GP wont get involved and wants to do it through the perinatal team, the perinatal team wont get involved they want to do it through addaction, addaction wont give me anything because they say its not upto them its upto the gp, all the gp will do is refer me to different teams who all say the same thing that they wont give me anything because I'm pregnant and I'm taking tramadol!
FFS I'm at the point now where I'm just thinking, its not just all about the baby I cant cope with this! I get no sleep I cant do ANYTHING! And as for the tramadol I'm only taking 100mg a day so is there really much chance of there being any terrible reactions?!
Could it really be worse for my baby for me to have a medication that would sort me out which just 'hasnt been proven to not cause harm to unborn babies' (but I wouldnt be the first pregnant woman tp be taking it) than for me to live with this stress and just awful feeling!
I cant believe how angry and unhappy I am all the time for the last 3 weeks its awful! I just want to be myself again and look forward to the future. I'm absolutely frazzled. What should I do before I go insane?!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?